# SDR C2XA03IA046

- Difficulty date: May 1, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR-  ON POSTFLIGHT THE CREW NOTED THAT THE EMERGENCY EXIT SIGN ABOVE THE SERVICE DOOR FAILED TO ILLUMINATE.  EWR-  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
